# SDR DL72W961626

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 ENGINE FORWARD MOUNT FITTING WAS FOUND CRACKED AND REQUIRED REPLACEMENT.  THE CRACK EXTENDED FROM THE TOP OF THE FITTING TO THE BOTTOM OF THE FITTING APPROXIMATELY 2 INCHES OUTBOARD OF THE FUSELAGE SKIN.  THE CRACK FOLLOWED THE BLEND LINE BETWEEN PLANE 'A' AND AUXILIARY PLANE 'A' AS NOTED IN BOEING DRQWING 65-18722, SHEET 2, ZONE 4A.  THERE ARE NO 65-18722-8 FITTINGS PRESENTLY AVAILABLE AND IT IS REQUIRED THAT A 65-18722-4 FITTING FROM A RETIRED AIRCRAFT BE INSTALLED.  INSTALLATION OF THE 65-18722-4 FITTING REQUIRES MODIFICATION IN ORDER TO REPLACE THE FITTING.
